A category theoretical background for homomorphism theorems
Colloquium Mathematicum, Tome 57 (1989) no. 1, pp. 11-27
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Peter Burmeister 1 ; Bolesław Wojdyło 1
@article{10_4064_cm_57_1_11_27,
author = {Peter Burmeister and Boles{\l}aw Wojdy{\l}o},
title = {A category theoretical background for homomorphism theorems},
journal = {Colloquium Mathematicum},
pages = {11--27},
year = {1989},
volume = {57},
number = {1},
doi = {10.4064/cm-57-1-11-27},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-57-1-11-27/}
}
TY - JOUR AU - Peter Burmeister AU - Bolesław Wojdyło TI - A category theoretical background for homomorphism theorems JO - Colloquium Mathematicum PY - 1989 SP - 11 EP - 27 VL - 57 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-57-1-11-27/ DO - 10.4064/cm-57-1-11-27 LA - en ID - 10_4064_cm_57_1_11_27 ER -
Peter Burmeister; Bolesław Wojdyło. A category theoretical background for homomorphism theorems. Colloquium Mathematicum, Tome 57 (1989) no. 1, pp. 11-27. doi: 10.4064/cm-57-1-11-27
Cité par Sources :